# SDR DALA2014082004740

- Difficulty date: August 19, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AREA AT RT MAIN FUEL TANK ACCESS PLATE NR 1462C AND 1464C MRB 57-083-02,AYP, CARD 107, ZONE 10, FUEL.  CORROSION ON COUNTERSINK OF ACCESS PLATE NR 1462C WAS REMOVED IAW SRM 51-22-2A, COUNTERSINK WERE MEASURED AND MAXIMUM DIAMETER ALLOWABLE IS 0.532" AND WERE FOUND 3 COUNTERSINK ADJACENTS OUT OF LIMITS, MEASURED 0.540", 0.550" AND  0.540" ON ACCESS PLATE NR 1462C.  THEREFORE ACCESS PLATE WAS REPLACED IAW SRM 51-22-2A CONDITION II.
